# SDR CA190506010

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 26,538 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L454494024
- Condition: Seized
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSTALLATION OF A NOSE GEAR GRAVEL DEFLECTOR, THE R/H NLG WHEEL OUTER BEARING WAS DISCOVERED SEIZED. THE WHEEL WAS STILL ABLE TO ROTATE ON ITS AXIS, BUT DIFFICULT TO REMOVE FROM THE AXLE. AFTER REMOVAL OF THE WHEEL, SEVERE AXLE DAMAGE WAS NOTED. IT IS SUSPECTED THAT THE INNER RACE OF THE BEARING WAS JAMMED, CAUSING IT TO RUB ON THE AXLE. NOSE LANDING GEAR SHOCK STRUT AND BOTH NLG WHEELS WERE REPLACED. (TC# 20190506010)
